Difference between revisions of "BkOgPo1996"

From DispersiveWiki
Jump to navigationJump to search
 
Line 2: Line 2:
  | author = D. Bekiranov, T. Ogawa, G. Ponce
  | author = D. Bekiranov, T. Ogawa, G. Ponce
  | title = On the well-posedness of Benney's interaction equation of short and long waves
  | title = On the well-posedness of Benney's interaction equation of short and long waves
  | journal = Adv. Diff. Eq
  | journal = Adv. Diff. Eq.
  | jvol = 1  
  | jvol = 1  
  | jpage = 919-937
  | jpage = 919-937

Latest revision as of 03:14, 10 May 2009

D. Bekiranov, T. Ogawa, G. Ponce. On the well-posedness of Benney's interaction equation of short and long waves. Adv. Diff. Eq., 1 (1996), 919-937. MathSciNet, arXiv.